# SDR HALA2010042300184

- Difficulty date: April 23, 2010
- Submitted: April 24, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 68,846 hours, 31,115 cycles
- Engine: Ge CF680A2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: False Indication
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - AIR DIVERSION - EICAS MSG - R ENG FUEL FILTER.  ACCOMP FIM 73-11-00, FIG 104.  CHECKED & REPLACED FILTER NO EVIDENCE OF DEBRIS. CHECK S121 SW IAW FIM & WDM RAN LEAK & CHECK FOUND GOOD. NO MSG NOTICED SECURE COWL.
